Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent urine, low flow, slight pain in lower abdominal, slight pain in arms. Cure?

since long time after passing urine one or two drop of urines pass after some time. then 3 years ago i consult a urolgist he prescribed me roliflo od once a day. almost i take that medicine for complete 3years, when i first consult doctor one or two drops of urine was my only prolem, now from 6months i am not taking that medicine nor i am going to consult doctor. but now i feel very much problems. low flow , fruquent urine. some time slight pain in lower abdominal. and sometime i feel slight pain in arms, please advice me.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Roliflo is a combination of two medicines tolterodine and tamsulosin.In this combination tolterodine reduces overactivity of your bladder muscles thus suppressing your desire to frequently pass urine and tamsulosin acts on your prostatic receptors.This tablet was given to control the symptoms of Benign prostatic hypertrophy(swelling of your prostate gland) which was causing you to have dripping of urine.When you stopped the tablet You had your previous symptoms with new symptoms because the disease has progressed with time and the tablet were holding back the new symptoms.It is better that you start the tablet after consulting a urologist.You might need to get a ultrasound scan done to assess the state of your prostate along with a urine routine to rule out urinary infection
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor